American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D19) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] F. T. Farrell and P. Ontaneda. $C^k$-quasi-isometry sets are pre-compact. Proc. Amer. Math. Soc. 138 (2010) 737-741. MR 2557190.
Abstract, references, and article information   
View Article: PDF

[2] Inkang Kim. Length spectrum in rank one symmetric space is not arithmetic. Proc. Amer. Math. Soc. 134 (2006) 3691-3696. MR 2240684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Indranil Biswas. On the mapping class group action on the cohomology of the representation space of a surface. Proc. Amer. Math. Soc. 124 (1996) 1959-1965. MR 1326998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ambar Sengupta. Gauge invariant functions of connections . Proc. Amer. Math. Soc. 121 (1994) 897-905. MR 1215205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. Deligne. Groupe de Heisenberg et r\'ealit\'e . J. Amer. Math. Soc. 4 (1991) 197-206. MR 1086965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1